# SDR QMLA2012042512065

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N350DH
- Make and model: Snias AS350B2
- Aircraft serial: 3567
- Aircraft time: 4,243 hours, 17,153 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,866 hours, 12,784 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT AND CREW DETECTED A BURNING ODOR IN CABIN.  RETURNED TO BASE AND LANDED WITHOUT INCIDENT.  INSPECTED THE ENGINE BAY,  MAIN GEARBOX AREA, UNDER CABIN FLOOR, BEHIND INSTRUMENT PANEL, IN BOTH SIDE CARGO BAYS, INSIDE THE AFT BAGGAGE BAY.  NO DEFECTS NOTED.  GROUND RAN ACFT IN NORMAL OPERATING MODE WITH AIR-CONDITIONER ON, NO BURNING ODORS NOTED.   ACFT RETURNED TO SERVICE.  SOURCE OF ODOR COULD NOT BE DUPLICATED.
